Full Text: PDF
Received February 8, 2021; Accepted May 18, 2021; Published June 7, 2021
Abstract. In this paper, we consider a fully discrete approximation scheme for nonlinear fractional parabolic equations. The main aim of this paper is to investigate the convergence and superconvergence of interpolated coefficient finite element solutions. Some numerical examples are presented to demonstrate our theoretical results.
How to Cite this Article:
Yuelong Tang, Yuchun Hua, Error analysis of interpolated coefficient finite elements for nonlinear fractional parabolic equations, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 20, pp. 1-12.